# SDR CA140521005

- Difficulty date: May 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,318 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gauge
- Part number: 600751253
- Condition: Failed
- Location: Hyd Pressure
- Part time: 23,865 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REPLACEMENT OF A NR 3 BRAKE ACCUMULATOR FOR A PARK BRAKE PRESSURE DECAY DEFECT, THE ASSOCIATED PRESSURE GAUGE FAILED, CATASTROPHICALLY.  THE ACCUMULATOR AND GAUGE WERE REPLACED WITH SERVICEABLE UNITS AND THE AC RETURNED TO SERVICE.   AC HOURS:23865, AC CYCLES:18787.
